Korean J Dermatol.  1997 Jun;35(3):546-550.

A Case of Acquired Ichthyosis Developed During Cholesterol-lowering Treatment

Abstract

A 42-year-old woman presented with ichthyosiform eruptions on her trunk and buttock which developed 20 days prior to consulatation. She had taken the cholesterol-lowering drug(lovastatin, a 3-hydroxy-3-methylglutaryl-coenzyme A (HMG CoA) reductase inhibitor) for 4 months. After stopping the drug, the skin lesions gradually improved and after two months most of the lesions had disappeared. After 3 months of follow up the skin lesions could not be seen any more. Acquired ichthyosis in our patient could be an untoward effect of HMG CoA reductase inhibitor by disturbing the skin lipid metabolism.

Keyword

Acquired ichthyosis; Lovastatin; HMG CoA reductase inbibitor

MeSH Terms

Adult
Buttocks
Female
Follow-Up Studies
Humans
Hydroxymethylglutaryl CoA Reductases
Ichthyosis*
Lipid Metabolism
Lovastatin
Oxidoreductases
Skin
Hydroxymethylglutaryl CoA Reductases
Lovastatin
Oxidoreductases
Full Text Links
  • KJD
Actions
Cited
CITED
export Copy
Close
Share
  • Twitter
  • Facebook
Similar articles
Copyright © 2022 by Korean Association of Medical Journal Editors. All rights reserved.     E-mail: koreamed@kamje.or.kr